# SDR CA980317082

- Difficulty date: January 18, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 9,460 hours
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 369D24518
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ROTOR RPM WAS READING LOW BY 30-40% AT GROUND IDLE. TROUBLESHOOTING INDICATED GAUGE FAILURE.
